# SDR CALA2025041804017

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 94,223 hours, 11,313 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 0719
- Condition: Inoperative
- Location: Rt Generator
- Part time: 49,480 hours, 5,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FLIGHT CREW - RT MAIN BUS FAILED IN FLIGHT, RAN CHECKLIST- APU ON, FO'S BUS FAILED EVERY 10 MINUTES WITH CABIN LIGHTS FLICKERINGREPLACED R GCU PER AMM 24-22-02. S/W CK GOOD, OPS TESTS REQ'D. REPLACED ELMS CB C24332 REF SSM 24-22-21.  REMOVED AND REPLACED E2 IDG. REF AMM 24-11-01.  TORQUED E2 IDG FEEDER CABLES AND INSTALLED COVER. REF AMM TASK 24-11-01-400-801-001.  INSPECTED FEEDER CABLE INSTALLATION IAW GMM 09-10-05. PERFORMED WIRING CHECKS FROM PIN 58 OF DP415 TO PIN 20 OF DM24405C CHECKS OK. AND PIN 23 OF C24332 TO PIN 7 OF DM24405A, TEST OK. PERFORMED MEGGER TEST FROM IDG LUGS, CHECKS OK. REF FIM 24-51 T823 & WDM 24-21-21-1.  INSTALLED R GCU PER AMM 24-22-02. S/W CKD.  REPLACED ELMS CB ELM827-3 POS C24#2 ENG IDG TESTS OKAY REF MM 24-11-00-700-802.
